# SDR MASA2015042223065

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 30,018 hours, 24,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY FLOOD LIGHT ROW 18 INOP.  OPEN
